Banach fixed point theorem for digital images


Ege O. , Karaca İ.

JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, vol.8, pp.237-245, 2015 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 8
  • Publication Date: 2015
  • Title of Journal : JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS
  • Page Numbers: pp.237-245
  • Keywords: Digital image, fixed point, Banach contraction principle, digital contraction, CONTRACTION PRINCIPLE

Abstract

In this paper, we prove Banach fixed point theorem for digital images. We also give the proof of a theorem which is a generalization of the Banach contraction principle. Finally, we deal with an application of Banach fixed point theorem to image processing. (C) 2015 All rights reserved.